# SDR SWIA201438422

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 31,986 hours, 26,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT OFF LIGHT HAS TWO OUT OF FOUR BULBS INOPERATIVE.  REPLACED THE ANNUNCIATOR LIGHT CAP. OPS CHECKED GOOD.
